Alert archive / Indiana / Gale Warnings in 2013
Gale Warning 2, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Jan 18, 2013, 4:49 AM EST. It took effect at Jan 18, 2013, 1:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2013, 4:49 AM EST (09:49 UTC)
- In effect from
- Jan 18, 2013, 1:00 PM EST
- Expired
- Jan 19, 2013, 4:21 AM EST
- In force
- 15 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
273 WHUS73 KIWX 180949 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 449 AM EST FRI JAN 18 2013 LMZ043-046-181800- /O.CON.KIWX.SC.Y.0007.000000T0000Z-130118T1800Z/ /O.UPG.KIWX.GL.A.0002.130118T1800Z-130119T0600Z/ /O.NEW.KIWX.GL.W.0002.130118T1800Z-130119T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 449 AM EST FRI JAN 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM EST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS: SOUTHWEST AND INCREASING TO 30 KNOTS. GUSTS TO 35 KNOT GALES THIS AFTERNOON AND TONIGHT. * WAVES: 3 TO 6 FEET INCREASING TO 6 TO 10 FEET TONIGHT. * CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO CONTINUE INTO EARLY NEXT WEEK. GALES ARE POSSIBLE AGAIN SATURDAY NIGHT AND SUNDAY. ADDITIONAL HEADLINES WILL BE ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
782 WHUS73 KIWX 181547 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1047 AM EST FRI JAN 18 2013 LMZ043-046-190000- /O.CON.KIWX.SC.Y.0007.000000T0000Z-130118T1800Z/ /O.CON.KIWX.GL.W.0002.130118T1800Z-130119T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1047 AM EST FRI JAN 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS: SOUTHWEST AND INCREASING TO 30 KNOTS. GUSTS TO 35 KNOT GALES THIS AFTERNOON AND TONIGHT. * WAVES: 3 TO 6 FEET INCREASING TO 6 TO 10 FEET TONIGHT. * CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO CONTINUE INTO EARLY NEXT WEEK. GALES ARE POSSIBLE AGAIN SATURDAY NIGHT AND SUNDAY. ADDITIONAL HEADLINES WILL BE ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
257 WHUS73 KIWX 182111 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 411 PM EST FRI JAN 18 2013 LMZ043-046-190515- /O.CON.KIWX.GL.W.0002.000000T0000Z-130119T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 411 PM EST FRI JAN 18 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SATURDAY. * WINDS: SOUTHWEST TO 30 KNOTS. GUSTS TO 40 KNOT GALES THIS EVENING AND TONIGHT. * WAVES: 5 TO 10 FEET. * CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE INTO EARLY NEXT WEEK. GALES ARE LIKELY AGAIN SATURDAY NIGHT INTO SUNDAY. ADDITIONAL HEADLINES WILL BE ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
602 WHUS73 KIWX 190418 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1118 PM EST FRI JAN 18 2013 LMZ043-046-191000- /O.EXT.KIWX.GL.W.0002.000000T0000Z-130119T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1118 PM EST FRI JAN 18 2013 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST SATURDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EST SATURDAY. * WINDS: SOUTHWEST TO 30 KNOTS. GUSTS TO 35 KNOT GALES INTO EARLY MORNING. * WAVES: 5 TO 10 FEET. * CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE INTO EARLY NEXT WEEK. GALES ARE LIKELY AGAIN SATURDAY NIGHT INTO SUNDAY. ADDITIONAL HEADLINES WILL BE ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
017 WHUS73 KIWX 190921 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 421 AM EST SAT JAN 19 2013 LMZ043-046-191730- /O.CAN.KIWX.GL.W.0002.000000T0000Z-130119T1000Z/ /O.NEW.KIWX.SC.Y.0008.130119T0921Z-130119T2200Z/ /O.NEW.KIWX.GL.W.0003.130119T2200Z-130120T1800Z/ /O.NEW.KIWX.UP.A.0001.130120T0600Z-130120T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 421 AM EST SAT JAN 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EST SUNDAY... ...HEAVY FREEZING SPRAY WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. IN ADDITION...A HEAVY FREEZING SPRAY WATCH HAS BEEN ISSUED. THIS HEAVY FREEZING SPRAY WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON. * WINDS: SOUTHWEST 20 TO 30 KNOTS TODAY BECOMING WEST TO NORTHWEST TONIGHT. GUSTS UP TO 45 KNOT GALES TONIGHT AND SUNDAY MORNING. * WAVES: 4 TO 7 FEET TODAY BUILDING TO 12 TO 16 FEET TONIGHT. * FREEZING SPRAY: THERE IS A CHANCE FOR HEAVY FREEZING SPRAY LATE TONIGHT AND SUNDAY AS TEMPERATURES DROP INTO THE TEENS WITH STRONG NORTHWEST WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HEAVY FREEZING SPRAY WATCH IS ISSUED WHEN THE RISK OF HEAVY FREEZING SPRAY HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Jan 18, 4:07 AM EST, 42 minutes earlier.
Area forecast discussion, Jan 18, 4:07 AM EST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 AM EST FRI JAN 18 2013
.SHORT TERM...FRIDAY THROUGH SATURDAY NIGHT
OVERALL A RATHER QUIET SHORT TERM PERIOD WITH FIRST WAVE OF ARCTIC
AIR REACHING THE FORECAST AREA SATURDAY NIGHT. CLOUD COVER WILL ONCE
AGAIN BE AN ISSUE TODAY AS WARM AIR ADVECTION BEGINS. ALREADY SEEING
MID LEVEL CLOUD DECK UPSTREAM WITH SOME LOWER CLOUD DEVELOPMENT AS
WELL. FOLLOWED PREVIOUS TRENDS OF INCREASING CLOUDS THIS MORNING
WITH TIMING ADJUSTMENTS BASED ON LATEST SATELLITE TRENDS AND HIRES
MODEL GUIDANCE. TEMPS WILL RESPOND TO WARMER AIR ALOFT WITH HIGHS
REACHING NEAR 40 SOUTHWEST AND LOWER 30S NORTHEAST WHERE CLOUDS WILL
PERSIST THE LONGEST. IT WILL BE ANOTHER BREEZY DAY WITH INCREASING
GRADIENT. CLOUD COVER WILL LIMIT MIXING POTENTIAL UNTIL THIS
AFTERNOON WHEN CLEARING BEGINS BUT STILL EXPECT GUSTS AROUND 30 MPH.
LITTLE TEMPERATURE DROP EXPECTED TONIGHT WITH GRADIENT WIND KEEPING
BOUNDARY LAYER WELL MIXED. RELATIVELY MILD JANUARY DAY STILL
EXPECTED ON SATURDAY BEFORE ARCTIC SURGE ARRIVES SATURDAY NIGHT.
CLOUDS WILL BE ON THE INCREASE LATER SATURDAY. MODELS IN GOOD
AGREEMENT ON FIRST SURGE OF COLD AIR SATURDAY NIGHT SPREADING OVER
ENTIRE AREA. DEVELOPING CLOUDS IN COLD AIR WITH LAKE CONTRIBUTION
EXPECTED TO KEEP TEMPS IN THE MID TO UPPER TEENS. CONTINUED WITH LOW
TO MID CHANCE POPS FOR LAKE EFFECT SATURDAY NIGHT BUT DRY CP AIR
BEHIND FRONT SHOULD KEEP ANY ACCUMULATIONS LATE SATURDAY NIGHT ON
LIGHT SIDE DESPITE 850MB DELTA T VALUES CLIMBING INTO UPPER TEENS BY
END OF PERIOD.
&&
.LONG TERM...SUNDAY THROUGH THURSDAY
A LONGWAVE TROUGH WILL CONTINUE TO DIG INTO THE EASTERN CONUS SUNDAY
INTO EARLY NEXT WEEK IN RESPONSE TO UPSTREAM PNA RIDGING ALONG THE
WEST COAST OF NORTH AMERICA. THIS AMPLIFICATION AND POLAR VORTEX
SPLIT FROM A RECENT SUDDEN STRATOSPHERIC WARMING EVENT WILL ALLOW
A COLD ARCTIC AIRMASS TO SETTLE INTO THE REGION FOR THE SUNDAY-
TUESDAY PERIOD. THIS MORE TYPICAL WEST-NORTHWEST FLOW REGIME FOR
MID JANUARY BRINGS ABOUT THE PROSPECTS FOR CLIPPER SYSTEMS AND
LAKE EFFECT SNOW.
THE INITIAL BURST OF ARCTIC AIR ON SUNDAY APPEARS SOMEWHAT SHALLOW
WHICH SHOULD HINDER THE LAKE RESPONSE WITH ONLY LIGHT AMOUNTS
EXPECTED ALONG/NORTH OF THE INDIANA TOLL ROAD...DRY ELSEWHERE.
THIS CHANGES BEHIND A SECONDARY COLD FRONT AND MID LEVEL
DISTURBANCE SUNDAY NIGHT INTO MONDAY AS 850/700 MB DELTA T/S DROP
INTO THE UPPER 20S TO NEAR 30F...ALLOWING INVERSION HEIGHTS TO
INCREASE TO BETWEEN 8-11 KFT PER LATEST GFS/NAM BUFR SOUNDINGS.
HOWEVER...CONTINUED UPPER MIDWEST DRY ENTRAINMENT GIVEN LITTLE IF
ANY VEERING WITH LOW LVL FLOW STATIC NEAR 300 DEG...DGZ EVENTUALLY
INTO THE GROUND REDUCING FLAKE SIZE...AND ONLY BRIEF SEEDING
POTENTIAL FROM SUNDAY NIGHT'S MID LVL WAVE SUGGEST THAT SNOW
ACCUMULATIONS SHOULD BE HELD IN CHECK FOR THE MOST PART.
HOWEVER...LOWER RESOLUTION GUIDANCE POSSIBLE POOR HANDLE ON
AGGREGATE TROUGHING AS FLOW WEAKENS MONDAY-TUESDAY, AND IMPRESSIVE
OVER LAKE INSTABILITY, DOES BRING ABOUT SOME CONCERNS FOR A PERIOD
OF BETTER ORGANIZATION. FOR NOW OPTED TO INCREASE POPS
CONSIDERABLY FOR AREAS NORTH OF HIGHWAY 30 IN INDIANA AND SW LOWER
MICHIGAN WHILE REMAINING MAINLY DRY ELSEWHERE. THE ONLY EXCEPTION
IS SUNDAY NIGHT AS A MOISTURE STARVED IMPULSE TRANSLATES SE
THROUGH THE AREA ALONG THE SINKING SECONDARY BAROCLINIC ZONE.
COULD SEE THIS SYNOPTIC SCALE WAVE DROP A DUSTING TO 1" OF SNOW
ACROSS A WIDESPREAD AREA. ANOTHER CLIPPER COULD BRING A BRIEF BOUT
OF ADDITIONAL LIGHT SNOW TO AREAS OUTSIDE OF THE LAKE ZONES
AROUND THE TUESDAY-WEDNESDAY TIMEFRAME...ALTHOUGH CONFIDENCE
REMAINS TOO LOW TO ADD POPS/WX IN ANY ONE PERIOD.
A MODERATING TREND IS EXPECTED WEDNESDAY INTO THURSDAY AS THE
AFOREMENTIONED UPPER RIDGE ALONG THE WEST COAST BREAKS
DOWN...ALLOWING A PACIFIC SYSTEM TO TRACK EAST INTO THE CENTRAL US
BY THURSDAY. AS EXPECTED MODELS DIFFER WITH THE TRACK/DEPTH OF THIS
WAVE AND HOW QUICKLY THE ARCTIC WEDGE RETREATS. ECMWF, GFS, AND
SEVERAL GFS ENSEMBLE MEMBERS ALL PRINT OUT SOME LIGHT QPF IN
ISENTROPIC LIFT/WAA REGIME THURSDAY INTO THURSDAY NIGHT. MODELS ARE
ALL OVER THE PLACE REGARDING THERMAL PROFILES/PTYPE SO WILL CONTINUE
WITH INHERITED MIXED WORDING.
&&
.AVIATION...
VFR CONDITIONS FOR THIS TAF PACKAGE. MAIN AVIATION ISSUE WILL BE
INCREASING SW WINDS THROUGH THE PERIOD. EXPECT SLIGHT DECOUPLING
EARLY THIS MORNING AS WEAK HIGH DRIFTS ACROSS AREA. WINDS SHOULD
PICK UP MID MORNING WITH MIXING AND INCREASING WINDS IN THE
925-850MB LAYER. SUSTAINED 12 TO 18 KNOTS WITH GUST POTENTIAL TO 30
KNOTS IN AFTERNOON AND EARLY EVENING. LLWS ALSO POSSIBLE TOWARD END
OF PERIOD BUT MOST LIKELY JUST BEYOND THIS VALID PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR LMZ043-
046.
GALE WARNING FROM 1 PM THIS AFTERNOON TO 1 AM EST SATURDAY FOR
LMZ043-046.
&&
SHORT TERM...LASHLEY
LONG TERM...STEINWEDEL
AVIATION...LASHLEYHazardous weather outlook, Jan 17, 5:21 AM EST, 23 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 521 AM EST THU JAN 17 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-181030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 521 AM EST THU JAN 17 2013 /421 AM CST THU JAN 17 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT FOR ONGOING RIVER FLOOD INFORMATION...PLEASE REFERENCE RIVER FLOOD PRODUCTS ISSUED BY THIS OFFICE INCLUDING RIVER STAGES AND FORECASTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY VERY COLD AIR WILL OVERSPREAD THE AREA SATURDAY NIGHT AND PERSIST EARLY NEXT WEEK. THE TEMPERATURES WILL BECOME EXTREMELY COLD... WITH NEAR ZERO READINGS EXPECTED BY TUESDAY MORNING OVER PORTIONS OF THE AREA. BITTERLY COLD WIND CHILLS ARE LIKELY MONDAY NIGHT AND EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-181030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 521 AM EST THU JAN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE FROM FRIDAY THROUGH SUNDAY. GALE FORCE WIND GUSTS ARE POSSIBLE FRIDAY AFTERNOON INTO EARLY SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.